# SDR F3LA2010090100496

- Difficulty date: September 3, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 21,204 hours, 10,466 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2565 · Escape Slide
- Part: Roll Pin
- Part number: NAS561038
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0785. LT EMERGENCY EXIT SLIDE ARMING MECHANISM WILL NOT STAY IN ARMED POSITION. R & R SLIDE RELEASE MECHANISM SPRING PIN IAW AMM 52-21-11-000-003 AND AMM 52-11-420-051. PERFORMED SLIDE MECHANISM OPS CHECK IAW AMM 52-21-00-720-001. NO DEFECTS FOUND.
